# SDR CA970429006

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-150
- Engine: Lyc O320A2B
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Prop
- Part time: 2,341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR REPITCH. INSPECTION FOUND THE PROPELLER BLADES BENT WITH GOUGES AND CORROSION WHICH REQUIRED GRINDING AND FILLING.
